# SDR CA020308001

- Difficulty date: March 8, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Grob G103TWNASTIR
- Aircraft time: 2,031 hours
- System (JASC): 2720 · Rudder Control System
- Part: Pulley
- Part number: 102C32016
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLASTIC PULLEY HAS RADIAL CRACKS COMING FROM THE BEARING, SOME CRACKS EXTEND TO OUTER EDGE.
